Questions about 2nd month on pills
Results 1 to 3 of 3
  1. #3
    Phen Newbie
    Join Date
    May 2008
    Posts
    9
    Photos
    View albums

    Default

    For poster #2 taking the Adipex every other day - what I have found to work for me is taking 1/2 pill every day but LATER - like noon or 1 pm. I don't usually overeat in the AM normally, so I don't feel I should be wasting phen for nothing. This way I am covered during my trouble times of 4-8 pm and have enough energy for an evening workout.

    Just sharing. You can always, 1st poster, try halfing the pill and taking half in the morning and half a few hours later. Play around, you may find it helps you. Don't give up !!

  2. Advertising
    advertising
     

  3. #2
    Bronze Phenster Suri's Avatar
    Join Date
    Jun 2008
    Location
    Illinois
    Posts
    72
    Photos
    View albums

    Default

    I have also started my second month on Phen on July 2. I have had sleep issues from the beginning and with my doctor's approval I have been adjusting the Phen. I am taking the Adipex 37.5 mg also. I have found that some days the 37.5 has me so wired, I find it difficult to actually get anything done, I start one thing, leave it and go to another and never finish anything. I didn't take it for a day and then the next day took 1/2 of the 37.5. Didn't feel wired, able to function, still had some appetite supression, but found myself wanting to eat, later in the day. I am not sure if I was really hungry or just bored. I did eat something as I still had calories left for that day. When I saw the doctor last week for my first weigh in, one month after starting phen, she suggested that I might want to try 37.5 mg every other day. She has had many patients that have done this and are doing very well with the weight loss and are not having problems with sleep and some of the other side effects. The doctor that put me on the phen is my internist and she does not have a weight loss practice, but she says she has been using this drug with good results on her patients for many years. I didn't take any phen yesterday and did just fine, ate my 1200 calories, drank my water and felt good. I took 37.5 mg this am and feel that hyper edge now. I am going to try the every other day dosing and see if after 10 days I continue to drop weight . If you go through some of the previous posts you will see that there are many different side effects/adverse reactions that people are having and you will be able to identify with many of them. Your first month weight loss is excellant and you will continue to do well because you are committed. If you stick to the eating plan and excercises you were doing the first month the weight will come off. It seems from what other's have posted the weight loss does slow down after the first month and remember, you do not have that much weight to lose. Those with much more weight will lose more than you every month. If you are at all concerned about how you are feeling on the phen, you should discuss it with your doctor. Even though many of us have the same issues while on the meds, it is best to talk to your doctor about this. One other thing, I am in good health, but my doctor did and EKG, blood tests and stress test before starting meds. **************** Keep up the good work, you are doing something good for yourself that only you can do.
    Last edited by [-Susanne-]; July 8th, 2008 at 03:49 AM.

  4. #1
    Bronze Phenster ceadamso's Avatar
    Join Date
    Jun 2008
    Posts
    12
    Photos
    View albums

    Default Questions about 2nd month on pills

    Hi! I lost 12 lbs on the phentermine month 1. I am taking the Apidex brand 37.5 mg (white with blue specks) and the first month i was jittery, heart pounding, had the sleep issues, etc, but the 2nd month of refills I am 3/4 through them and feel absolutely no side effects at all (none!!) and really not losing. Not gaining, but not losing and feel more hungry. Do the effects like totally go away on these pills after about 2 months? I am currently 150 and started at 162, 163 ... but wanted to get down to around at least 130 as i am 5 ft 4 tall and should not weigh 150! Just wanted opinions if I need to do something different

Similar Threads

  1. New here, been on Phen 1 month, questions!
    By ceadamso in forum My Experience with Phentermine
    Replies: 3
    Last Post: June 19th, 2008, 04:07 PM
  2. water pills, chromium pills, and B-12 shots
    By homefry_jv in forum New Members
    Replies: 2
    Last Post: February 29th, 2008, 11:40 PM
  3. Please, have questions about pills
    By cleothelady in forum My Experience with Phentermine (Year 2005)
    Replies: 6
    Last Post: August 5th, 2005, 09:47 AM
  4. Water Pills/Flax Seed pills...............
    By gsleader in forum My Experience with Phentermine (Year 2002)
    Replies: 3
    Last Post: January 9th, 2002, 09:54 AM
  5. two month check up and a questions......
    By blondeone in forum My Experience with Phentermine (Year 2000)
    Replies: 13
    Last Post: October 8th, 2000, 07:10 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •